# SDR UPS05144745

- Difficulty date: June 15, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 5,684 hours, 3,498 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Angle
- Part number: A5451506320400
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT LOWER PYLON AT RIB 18 HAS CRACK APPROX .75 L AT RIB SECTION MEMBER INBD.  MEMBER 2 PLACES ABOVE AND BELOW NUTPLATE.  REMOVED AND REPLACED L-ANGLE ON THE NR 2 PYLON IAW A300 SRM 51-40-00.
